MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-XT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history did not indicate a lot-specific product issue.All available information was investigated, the reported slda per the physician is related to patient conditions (prolapsed posterior leaflet).Unspecified tissue injury and mitral valve insufficiency/ regurgitation (unchanged) appear to be due to the slda.Mitral regurgitation and tissue injury/damage are listed in the instructions for use (ifu) as known possible complications associated with mitraclip procedures.Serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This is filed to report single leaflet device attachment (slda).It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) grade 4 with a prolapsed posterior leaflet.An xtw clip was implanted with no reported issue.Another clip (xt) was implanted.After deployment of the xt clip, a single leaflet device attachment (slda) was observed.The clip had detached from the posterior leaflet.Chordae and tissue damage were noted.In the physician¿s opinion, the slda was due to the pre-existing patient anatomy.Additional clip (nt) attempted to correct mr.Slda clip was not considered unstable despite detaching from posterior leaflet.The additional clip did not reduce mr as intended so it was removed.Mr remained at grade 4.No additional information was provided.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16885589
Report Number2135147-2023-01982
Device Sequence Number6092377
Product Code NKM
UDI-Device Identifier08717648230981
UDI-Public08717648230981
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2023
Device Model NumberCDS0701-XT
Device Catalogue NumberCDS0701-XT
Device Lot Number20524R122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP.; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale